# SDR CED2006F00014

- Difficulty date: May 19, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N273CA
- Make and model: Lear 25
- Aircraft serial: 039
- Engine: Ge CJ6106
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 872281
- Condition: False Indication
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT FLIGHT LEVEL 220, THE CREW OBSERVED A FIRE INDICATION LIGHT ON THE NR 1 ENGINE.  THE FLIGHT CREW FOLLOWED STANDARD EMERGENCY PROCEDURES AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  ONCE BACK, MAINTENANCE FOUND THE FIRE LOOP ELEMENT TOUCHING THE COWLING GIVING A FALSE FIRE INDICATION.  (K)
